Alert archive / Florida / Wind Chill Advisories in 2012

Wind Chill Advisory 5, NWS Miami, FL

December 21, 20126 counties in Florida

NWS Miami, FL issued this wind chill advisory at Dec 21, 2012, 4:30 AM EST for 6 counties in Florida. It took effect at Dec 21, 2012, 11:00 PM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 21, 2012, 4:30 AM EST (09:30 UTC)
In effect from
Dec 21, 2012, 11:00 PM EST
Expired
Dec 22, 2012, 8:00 AM EST
In force
9 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Collier County, FL, Glades County, FL, Hendry County, FL, Miami-Dade County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 92 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 9.5 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2012-12-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2012-12-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-193 J/kg
Mixed-layer LCL
905 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

437 
WWUS42 KMFL 210930
WSWMFL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
430 AM EST FRI DEC 21 2012

...COLD AIR AND GUSTY NORTHWEST WINDS WILL PRODUCE LOW WIND
CHILL VALUES ACROSS THE INTERIOR EARLY SATURDAY MORNING...

FLZ067-068-070-071-168-221300-
/O.NEW.KMFL.WC.Y.0005.121222T0400Z-121222T1300Z/
INLAND PALM BEACH-METRO PALM BEACH-INLAND COLLIER-INLAND BROWARD-
COASTAL PALM BEACH-
INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE...
WELLINGTON...LION COUNTRY SAFARI...SOUTH COUNTY REGIONAL PARK...
PALM SPRINGS...FLORIDA GARDENS...ABERDEEN...BOCA WEST...
IMMOKALEE...MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...
JUPITER...WEST PALM BEACH...BOCA RATON
430 AM EST FRI DEC 21 2012

...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST
SATURDAY. 

* WIND CHILL VALUES...NORTHWEST WINDS AROUND 10 MPH ALONG WITH
  TEMPERATURES IN THE MID 30S TO NEAR 40 WILL RESULT IN WIND CHILL
  READINGS OF 25 TO 35 DEGREES ACROSS PALM BEACH, INLAND COLLIER,
  AND INLAND BROWARD COUNTIES LATE TONIGHT INTO SATURDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS CAN LEAD TO HYPOTHERMIA
IF PRECAUTIONS ARE NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
2 follow-up statements
830 
WWUS42 KMFL 211340
WSWMFL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
840 AM EST FRI DEC 21 2012

...COLD AIR AND GUSTY NORTHWEST WINDS WILL PRODUCE LOW WIND CHILL
VALUES ACROSS THE INTERIOR EARLY SATURDAY MORNING...

FLZ063-066-221300-
/O.EXA.KMFL.WC.Y.0005.121222T0400Z-121222T1300Z/
GLADES-HENDRY-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION
840 AM EST FRI DEC 21 2012

...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST
SATURDAY. 

* WIND CHILL VALUES...NORTHWEST WINDS AROUND 10 MPH ALONG WITH
  TEMPERATURES IN THE LOWER TO MID 30S WILL RESULT IN WIND CHILL
  READINGS OF 25 TO 30 DEGREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS CAN LEAD TO HYPOTHERMIA
IF PRECAUTIONS ARE NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

FLZ067-068-070-071-168-221300-
/O.CON.KMFL.WC.Y.0005.121222T0400Z-121222T1300Z/
INLAND PALM BEACH-METRO PALM BEACH-INLAND COLLIER-INLAND BROWARD-
COASTAL PALM BEACH-
INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE...
WELLINGTON...LION COUNTRY SAFARI...SOUTH COUNTY REGIONAL PARK...
PALM SPRINGS...FLORIDA GARDENS...ABERDEEN...BOCA WEST...
IMMOKALEE...MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...
JUPITER...WEST PALM BEACH...BOCA RATON
840 AM EST FRI DEC 21 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 8 AM EST SATURDAY...

* WIND CHILL VALUES...NORTHWEST WINDS AROUND 10 MPH ALONG WITH 
  TEMPERATURES IN THE MID 30S TO NEAR 40 WILL RESULT IN WIND 
  CHILL READINGS OF 25 TO 35 DEGREES ACROSS PALM BEACH... INLAND 
  COLLIER... AND INLAND BROWARD COUNTIES LATE TONIGHT INTO 
  SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS CAN LEAD TO HYPOTHERMIA
IF PRECAUTIONS ARE NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
320 
WWUS42 KMFL 211928
WSWMFL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
228 PM EST FRI DEC 21 2012

...COLD AIR AND GUSTY NORTHWEST WINDS WILL PRODUCE LOW WIND CHILL
VALUES ACROSS THE INTERIOR EARLY SATURDAY MORNING...

FLZ072-073-221300-
/O.EXA.KMFL.WC.Y.0005.121222T0400Z-121222T1300Z/
METRO BROWARD-INLAND MIAMI DADE-
INCLUDING THE CITIES OF...COCONUT CREEK...CORAL SPRINGS...
TAMARAC...SUNRISE...PLANTATION...DAVIE...COOPER CITY...
HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD...FLORIDA CITY...
REDLAND...MICCOSUKEE RESORT...KENDALE LAKES...WEST KENDALL...
COUNTRY WALK...SHARK VALLEY
228 PM EST FRI DEC 21 2012

...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST
SATURDAY. 

* WIND CHILL VALUES...NORTHWEST WINDS AROUND 15 MPH ALONG WITH
  TEMPERATURES IN THE UPPER 30S TO LOWER 40S WILL RESULT IN WIND
  CHILL READINGS OF 30 TO 35 DEGREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS CAN LEAD TO HYPOTHERMIA
IF PRECAUTIONS ARE NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

FLZ063-066>068-070-071-168-221300-
/O.CON.KMFL.WC.Y.0005.121222T0400Z-121222T1300Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-INLAND COLLIER-
INLAND BROWARD-COASTAL PALM BEACH-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE...
SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI...
SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS...
ABERDEEN...BOCA WEST...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...JUPITER...
WEST PALM BEACH...BOCA RATON
228 PM EST FRI DEC 21 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 8 AM EST SATURDAY...

* WIND CHILL VALUES...NORTHWEST WINDS AROUND 10 MPH ALONG WITH 
  TEMPERATURES IN THE LOWER TO MID 30S WILL RESULT IN WIND CHILL 
  READINGS OF 25 TO 30 DEGREES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS CAN LEAD TO HYPOTHERMIA
IF PRECAUTIONS ARE NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this wind chill advisory went out at Dec 21, 4:23 AM EST, 7 minutes earlier.

Area forecast discussion, Dec 21, 4:23 AM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
423 AM EST FRI DEC 21 2012

...FREEZE WATCH IN EFFECT FOR GLADES AND HENDRY COUNTIES LATE TONIGHT THROUGH SATURDAY MORNING...
...WIND CHILL ADVISORY FOR PALM BEACH, INLAND BROWARD AND INLAND COLLIER COUNTIES LATE TONIGHT THROUGH SATURDAY MORNING...

.SHORT TERM (TODAY THROUGH SUNDAY NIGHT)...
RECENTLY ANIMATED RADAR LOOP SHOWED A DYING LINE OF SHOWERS MOVING
THROUGH HENDRY AND COLLIER COUNTY EARLY THIS MORNING. THIS LINE
OF SHOWERS WILL CONTINUE TO DISSIPATE AS THEY MOVE QUICKLY
SOUTHEAST...WITH ACTIVITY ENDING BEFORE 15Z ACROSS THE REGION.

THE FIRST DAY OF WINTER WILL START OFF WITH A BANG WITH STRONG
COLD AIR ADVECTION AND EXTREMELY DRY CONTINENTAL AIR TO FOLLOW
BEHIND THE FRONT. TEMPERATURES WERE FALLING 8-12 DEGREES OVER A
3-HR PERIOD BEHIND WITH THE FRONT ACROSS NORTH FLORIDA...WITH
DEWPOINTS FALLING 15-20 DEGREES IN A 3-HR PERIOD AFTER THE FRONTAL
PASSAGE. DEWPOINTS HAVE ALREADY FALLEN INTO THE LOW/MID 30S ACROSS
NORTH AND NORTH CENTRAL FLORIDA. SEE THE FIRE WEATHER SECTION
BELOW FOR MORE ON EXPECTED FIRE WEATHER CONDITIONS.

TEMPERATURES MAY RISE OR STAY STEADY THROUGH ABOUT 18Z BEFORE
SUCCUMBING TO THE STRONG COLD AIR ADVECTION. TEMPERATURES WILL
QUICKLY FALL INTO THE 40S AND 50S AFTER SUNSET...AND THEN INTO THE
30S AND 40S FOR MOST LOCATIONS AFTER MIDNIGHT. GUIDANCE CONTINUES
TO COME IN DRIER AND COLDER ACROSS THE REGION. LOW PRESSURE IS
EXPECTED TO NOW DEEPEN TO AROUND 977MB AS IT MOVES INTO THE LOWER
GREAT LAKES BY 00Z SATURDAY. 1000-850MB THICKNESS VALUES ARE ALSO
FORECAST TO BE AROUND 10 DECAMETERS LOWER THAN GUIDANCE INDICATED
24 HOURS AGO. 1000-850MB THICKNESS VALUES ARE NOW FORECAST TO
RANGE FROM 1338-1353 DECAMETERS ACROSS THE REGION. THESE LOWER
THICKNESS VALUES ARE BEGINNING TO GIVE A LITTLE MORE CONFIDENCE TO
A POTENTIAL FREEZE FOR PORTIONS OF THE REGION. THE COLDEST
GUIDANCE IS SHOWING BELOW FREEZING OR NEAR FREEZING IN MANY INLAND
LOCATIONS...BUT WINDS ARE EXPECTED TO REMAIN ELEVATED THROUGH THE
NIGHT...SO SOME OF THE COLDEST GUIDANCE MAY BE A BIT OVERDONE. THE
10TH PERCENTILE FROM THE 18Z AND 00Z GEFS...WHICH PERFORMED WELL
WITH COLD EVENTS LAST YEAR...HAS TEMPERATURES RIGHT NEAR OR JUST
ABOVE FREEZING ACROSS GLADES AND HENDRY COUNTIES...AND OVERALL
FORECAST TEMPERATURES CLOSE TO THE PREVIOUS FORECAST. SO WILL KEEP
THE FREEZE WATCH IN PLACE ACROSS GLADES AND HENDRY COUNTIES FOR
NOW WITH THIS PACKAGE. A WIND CHILL ADVISORY HAS BEEN ISSUED FOR
ALL OF PALM BEACH COUNTY...INLAND BROWARD COUNTY AND INLAND
COLLIER COUNTY FOR WIND CHILLS BELOW 35 DEGREES FOR SEVERAL HOURS.
A WIND CHILL ADVISORY MAY LATER BE NEEDED FOR OTHER PORTIONS OF
SOUTH FLORIDA.

WITH THE COLD START AND NORTHERLY FLOW CONTINUING THROUGH THE DAY
ON SATURDAY...HIGHS WILL MAINLY BE IN THE 60S...WITH A FEW
LOCATIONS MAYBE GETTING UP TO 70 DEGREES. SURFACE HIGH PRESSURE
WILL SETTLE OVER THE NORTHERN PART OF THE FLORIDA PENINSULA
SATURDAY NIGHT INTO SUNDAY MORNING...PROVIDING EXCELLENT
RADIATIONAL COOLING ACROSS THE REGION. WITH DEWPOINTS IN THE 30S
AND LOW 40S...TEMPERATURES WILL BE WITHIN A FEW DEGREES OF
TONIGHTS TEMPERATURES. OVERNIGHT LOWS MAY DROP TO NEAR OR BELOW
FREEZING ACROSS GLADES COUNTY...THE MID/UPPER 30S ACROSS
HENDRY...INTERIOR COLLIER...INTERIOR PALM BEACH AND NEAR THE
REDLANDS....AND THE LOW 40S TO LOW 50S FOR THE METRO
AREAS...WARMEST FOR MIAMI AND FORT LAUDERDALE AREAS. HIGH PRESSURE
WILL SHIFT INTO THE WESTERN ATLANTIC ON SUNDAY AS LOW PRESSURE
BEGINS TO DEVELOP ACROSS ARKANSAS...WITH A LIGHT EAST TO NORTHEAST
FLOW RETURNING TO THE REGION. TEMPERATURES WILL SLOWLY WARM...WITH
HIGHS IN THE LOWER 70S.

.LONG TERM (MONDAY THROUGH THURSDAY)...
EAST TO SOUTHEAST FLOW WILL THEN CONTINUE THROUGH CHRISTMAS
DAY...WITH MOISTURE RETURNING AND A WARMING TREND. ANOTHER LOW
PRESSURE SYSTEM WILL DEVELOP ACROSS THE DEEP SOUTH ON CHRISTMAS
DAY AND BEGIN TO MOVE TO THE NORTHEAST. THE LOW WILL DEEPEN ON
WEDNESDAY AS IT MOVES ACROSS THE CAROLINAS AND INTO THE MID
ATLANTIC STATES OR OVER THE WESTERN ATLANTIC. THIS WILL PUSH
ANOTHER COLD FRONT INTO THE REGION WEDNESDAY NIGHT INTO THURSDAY
MORNING. IT APPEARS THAT IT WILL BE ANOTHER FRONT WHERE PORTIONS
OF THE NORTHWEST CWA MAY GET SOME RAIN...AND THEN A FEW SPRINKLES
MAY REACH DOWN TOWARDS THE EAST COAST METRO AREAS. SO COOLER
WEATHER CAN BE EXPECTED AGAIN NEAR THE END OF THE FORECAST PERIOD.

&&

.AVIATION...FOR 06Z TAFS.
THE LATEST RADAR LOOP SHOWED A LINE OF MODERATE TO HEAVY SHOWERS
ALONG AND JUST AHEAD OF THE APPROACHING FRONTAL BOUNDARY EXTENDING
FROM SW TO NE JUST NORTH OF APF TO THE LAKE OKEECHOBEE. THE
LEADING EDGE OF THIS LINE OF SHOWERS IS STILL AROUND 30 MINUTES
OUT OF APF. WILL INCLUDE A TEMPO FROM 8-9Z AS THIS LINE COMES
THROUGH. A FEW OBSERVATIONS ARE INDICATING MVFR CIGS JUST NORTH OF
APF. GUSTY WINDS WILL ALSO BE POSSIBLE THROUGH THIS TIME AS THIS
BOUNDARY MOVES THROUGH. THE LATEST MODEL GUIDANCE INDICATES THIS
LINE STEADILY DIMINISHING AS IT QUICKLY ADVANCES SOUTHEAST TOWARD
THE OTHER TERMINALS THROUGH THE REMAINDER OF THE OVERNIGHT HOURS
WITH THE COLD FRONT CLEARING ALL TERMINALS BY AND AROUND DAYBREAK
TODAY. CLEARING SKIES AND GUSTY NW WINDS WILL BE EXPECTED THROUGH
THE REMAINDER OF THE DAY AND INTO TONIGHT.

&&

.MARINE...
STRONG COLD FRONT CURRENTLY MOVING THROUGH THE LOCAL WATERS. SMALL
CRAFT ADVISORIES ARE IN PLACE ACROSS ALL BUT BISCAYNE BAY THROUGH
FRIDAY NIGHT. SEAS WILL QUICKLY BUILD TO 6-10 FEET OVER THE
ATLANTIC WATERS TODAY...AND 8-11 FEET OVER THE OFFSHORE GULF
WATERS. WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH GUSTS NEAR GALE
FORCE TODAY AND TONIGHT. WINDS AND SEAS WILL SLOWLY SUBSIDE LATE
TONIGHT INTO SATURDAY AS HIGH PRESSURE BUILDS OVER THE REGION.
HAZARDOUS SEAS WILL CONTINUE OVER THE ATLANTIC WATERS ON SATURDAY
BEFORE SUBSIDING SATURDAY EVENING.

&&

.FIRE WEATHER...
A RED FLAG WARNING HAS BEEN ISSUED FOR ALL BUT COASTAL
COLLIER...MAINLAND MONROE AND SOUTHERN MIAMI DADE COUNTIES THIS
AFTERNOON FOR RELATIVE HUMIDITY VALUES BELOW 35 PERCENT...20 FOOT
WINDS IN EXCESS OF 15 MPH AND ERC VALUES GREATER THAN 20.
DEWPOINTS WILL PLUMMET TODAY BEHIND A STRONG COLD FRONT.
TEMPERATURES WILL REMAIN STEADY OR RISE SLIGHTLY THROUGH THE
AFTERNOON BEFORE FALLING...BUT RELATIVE HUMIDITY VALUES WILL STILL
FALL BELOW 35 PERCENT ACROSS MUCH OF THE REGION. WINDS WILL BE
LIGHTER ON SATURDAY...BUT RELATIVE HUMIDITY VALUES WILL FALL TO 15
TO 35 PERCENT ACROSS THE ENTIRE REGION. ERC VALUES WILL DETERMINE
IF ANOTHER RED FLAG WARNING WILL BE REQUIRED.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  67  39  65  47 / 10 0 0 0
FORT LAUDERDALE  71  46  67  52 / 10 0 0 0
MIAMI            70  46  68  51 / 10 0 0 0
NAPLES           66  43  64  43 / -  0 0 0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 1 PM TO 5 PM EST THIS AFTERNOON FOR
     COASTAL BROWARD-COASTAL MIAMI DADE-COASTAL PALM BEACH-
     GLADES-HENDRY-INLAND BROWARD-INLAND COLLIER-INLAND MIAMI
     DADE-INLAND PALM BEACH-METRO BROWARD-METRO MIAMI DADE-METRO
     PALM BEACH.

     FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
     GLADES-HENDRY.

AM...SMALL CRAFT ADVISORY UNTIL 7 AM EST SATURDAY FOR COASTAL WATERS
     FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-COASTAL
     WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
     LAKE OKEECHOBEE-WATERS FROM DEERFIELD BEACH TO OCEAN REEF,
     FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
     BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
     EXTENDING FROM 20 NM TO 60 NM.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM EST SATURDAY FOR COASTAL WATERS
     FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-COASTAL
     WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
     GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING
     FROM 20 TO 60 NM.

&&

DISCUSSION/MARINE/FIRE...84/AK
AVIATION/RADAR...85/AG
Hazardous weather outlook, Dec 20, 1:43 PM EST, 14 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
143 PM EST THU DEC 20 2012

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
210945-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
143 PM EST THU DEC 20 2012

...FREEZE WATCH IN EFFECT LATE FRIDAY NIGHT THROUGH SATURDAY MORNING...
...SMALL CRAFT ADVISORY FRIDAY AND FRIDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STRONG COLD FRONT WILL MOVE THROUGH SOUTH FLORIDA EARLY FRIDAY.
STRONG NORTH WINDS BEHIND THE FRONT WILL LEAD TO DETERIORATING
MARINE CONDITIONS OVER ALL LOCAL WATERS, WITH HAZARDOUS SEAS
BUILDING ON FRIDAY AND CONTINUING INTO SATURDAY. A SMALL CRAFT
ADVISORY HAS BEEN ISSUED FOR ALL MARINE AREAS EXCEPT BISCAYNE BAY
FOR FRIDAY AND FRIDAY NIGHT, AND WILL LIKELY NEED TO BE EXTENDED
INTO SATURDAY.

MUCH COLDER TEMPERATURES WILL ALSO AFFECT SOUTH FLORIDA BEHIND THE
FRONT FRIDAY NIGHT AND SATURDAY NIGHT. A FREEZE WATCH IS IN
EFFECT FOR GLADES AND HENDRY COUNTIES FRIDAY NIGHT AND EARLY
SATURDAY MORNING WITH TEMPERATURES FORECAST TO BE NEAR FREEZING TO
THE MID THIRTIES ACROSS THESE COUNTIES. FOR THE EAST AND WEST
COAST METRO AREAS TEMPERATURES ARE FORECAST TO DROP TO THE FORTIES
WITH UPPER THIRTIES POSSIBLE ACROSS THE INTERIOR PORTIONS OF
COLLIER COUNTY AND PALM BEACH COUNTY. SIMILAR TEMPERATURES ARE
POSSIBLE SATURDAY NIGHT INTO EARLY SUNDAY MORNING EXCEPT THAT THE
EAST COAST METRO AREAS COULD BE IN THE MID TO UPPER FORTIES TO
NEAR FIFTY DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 5:26 AM ESTRip Current StatementMFLCollier14 hr
Dec 21, 5:52 AM ESTRed Flag WarningMFLBroward, Miami-Dade, Palm Beach11 hr
Dec 21, 2:31 PM ESTFreeze WatchMFLGlades, Hendry23 hr
Dec 21, 2:31 PM ESTFreeze WarningMFLGlades, Hendry17 hr

Nearby

Wind Chill Advisories in Florida, 2012Every wind chill advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.